# SDR CALA2024121601530

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 31,580 hours, 11,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STARTNG AT ROW 35 ON LEFT SIDE OF AIRCRAFT AND AFT OVERHEAD EMERGENCY EXIT SIGN AND DOOR 2L EMERGENCY EXIT SIGNS ALL INOP PERFORMED EMERGENCY LIGHT OPS CHECK IN REFERENCE TO 737 AMM 33-51-00-710-801. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
